I have reduced my Armour by 1/8 grain and increased Levo by 6.25 mcg a week ago. I am sensitive to med changes, these amounts make a huge difference to my levels surprisingly, but have read on this forum that this isn't uncommon. Since yesterday, between 5 and 9 pm I have palpitations, need to go to bed when this happens. It's been 2 days like this, how many days do you think I should wait maximum for this to go away? Could this be a transient symptom, my body reacting to fluctuations? I also had a tight chest and head, that went away after couple of days in the beginning.
Pulse is between 78-84 when I get the worst palpitations, blood pressure fine.
I take 2.5 grains of Armour and 18 mcg of Levo. My ft4 was a bit low on 2.5 Armour and 12.5 Levo (ft4 27% of range, ft3 was 70% range).
I should also add that since this change I am not so tired in the morning and it's only been a week.
Thank you for reading, any advice really welcome!